Hi. I had Mirena inserted in Feb 2011 after my son was born, and it has been great until recently. I haven't had a period or period symptoms until about 3 weeks ago. I started having really bad cramps, no spotting or bleeding, and I noticed discharge like I was ovluating. I remember this from when I was trying to get pregnant. The first couple of weeks the cramping was fairly constant and I was taking about 3-4 Advil every 4-6 hours for the discomfort. Now the cramping isn't as bad. I have an appt to see my OB in a couple of weeks. Should I try to get in sooner - is there reason for concern? I work with a girl who had Mirena and is now pregnant. I'm not ready for baby #2!
Hi! If you were my patient, I would reassure you that you are probably NOT pregnant, but I would recommend doing a pregnancy test. Unless your test is positive, or the pain becomes unbearable, you can probably wait until your appointment. Good luck! Dr B
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.